# SDR DXTA200500598

- Difficulty date: February 18, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N893QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258393
- Aircraft time: 5,162 hours, 3,759 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 23080005
- Part serial: 99161
- Condition: Failed
- Location: Apu
- Component: Apu, Honeywell, GTCP36150W
- Component part number: 38003041
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING CREW SMELLED ELECTRICAL BURNING OF UNKNOWN ORIGINAL IN  COCKPIT, NO SMOKE OBSERVED.  NO SMELL IN CABIN, WINDSCREEN HEAT OFF.  APU STARTER GENERATOR FOUND TO BE CAUSE OF PROBLEM.
